Skip to main content

Publisher: Elsevier

Volume 126, Number 1, January 2002

The Hadamard product of hypergeometric series
pp. 31-43(13)
Author: Sadykov, T.

Favourites:
ADD

On arrangements of roots for a real hyperbolic polynomial and its derivatives
pp. 45-60(16)
Authors: Kostov, V.P.; Shapiro, B.Z.

Favourites:
ADD

On the factoriality of some rings of complex Nash functions
pp. 61-70(10)
Authors: Fatabbi, G.; Tancredi, A.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more